# SDR YENA2023100201172

- Difficulty date: September 29, 2023
- Submitted: October 2, 2023
- Operation: Air carrier
- Aircraft: N337JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 473
- Aircraft time: 30,748 hours, 20,935 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

FLT#105, JFK-ORD. (AIRCRAFT PERFORMED AN AIR TURN BACK TO JFK) ' DURING CLIMB AND CRUISE #1 ENG LP VIBES REACHED 4.0 AT N1 OF 90.5% VIBES REDUCED WHEN THRUST REDUCED. VIBES FELT IN CABIN; PERFORMED FAN TRIM BALANCE IEVM IAW AMM GE LMM 72-21-00-800-802. PERFORMED POWER RUN, HIGHEST NOTED VIB INDICATION WAS .7 AT 91.6 N1. A/C OK FOR CONT SVC.'
